Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in sonstiger referierter Fachzeitschrift

Asymptotic Mean-square Stability of Linear Multi-step Methods for SODEs

Buckwar E., Winkler R.: Asymptotic Mean-square Stability of Linear Multi-step Methods for SODEs, in: Proc. Appl. Math. Mech., Volume 6, Page(s) 659–660, 2006.

BibTeX

@ARTICLE{
title = {Asymptotic Mean-square Stability of Linear Multi-step Methods for SODEs},
type = {Aufsatz / Paper in sonstiger referierter Fachzeitschrift},
author = {Buckwar, Evelyn and Winkler, Renate},
language = {EN},
abstract = {In this article we present results of a linear stability analysis of stochastic linear multi-step methods for stochastic ordinary differential equations. As in deterministic numerical analysis we use a linear time-invariant test equation and study when the numerical approximation shares asymptotic properties in the mean-square sense of the exact solution of that test equation. Sufficient conditions for asymptotic mean-square stability of stochastic linear two-step-Maruyama methods are obtained with the aide of Lyapunov-type functionals. In particular we study the asymptotic mean-square stability of stochastic counterparts of two-step Adams-Bashforth- and Adams-Moulton-methods and the BDF method.},
pages = {659–660},
publisher = {WILEY-VCH Verlag GmbH & Co. KGaA},
address = {Weinheim},
journal = {Proc. Appl. Math. Mech.},
volume = {6},
issn = {1617-7061},
year = {2006},
}

Details

Zusammenfassung: In this article we present results of a linear stability analysis of stochastic linear multi-step methods for stochastic ordinary differential equations. As in deterministic numerical analysis we use a linear time-invariant test equation and study when the numerical approximation shares asymptotic properties in the mean-square sense of the exact solution of that test equation. Sufficient conditions for asymptotic mean-square stability of stochastic linear two-step-Maruyama methods are obtained with the aide of Lyapunov-type functionals. In particular we study the asymptotic mean-square stability of stochastic counterparts of two-step Adams-Bashforth- and Adams-Moulton-methods and the BDF method.

Journal: Proc. Appl. Math. Mech.
Volume: 6
Erscheinungsjahr: 2006
Seitenreferenz: 659–660
Anzahl Seiten: 2
Verlag: WILEY-VCH Verlag GmbH & Co. KGaA
Verlagsanschrift: Weinheim
ISSN: 1617-7061
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Dr. Renate Winkler

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück